Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffer from ascites due to liver problems. Fluid to be drained from the scrotum. Whom to consult?

I suffer from ascites due to liver problems. I recently had the fluid drained from my belly area. however my scrotum , which is a little bigger than a softball. has remained the same, Wht type of Doctor should I see next to have the fluid removed from my scrotum and to relieve me ofthe pain and discomfront I am having?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
you need an urologist ,but just need to know that ascites can cause testicle swelling if there is communication between abdominal cavity and scrotum. this can be seen if there is ingunla hernia or varicocele. You should treat liver at the same time and repeat ascites drainage as long as necessary.
Wish you good health. Regards
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor